<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 47, No. 6) Next Issue >>
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1105—1329
Endogenous downward jump diffusion and blow up phenomena before crash
Youngmee Kwon, Intae Jeon, and Hye-Jeong Kang
MSC numbers : 60J60, 60J45
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1105—1119
On $\left(\sigma,\tau\right)$-Lie ideals with generalized derivation
\"{O}znur G\"{o}lba\c{s}\i and Emine Ko\c{c}
MSC numbers : 16N60, 16W25, 16U80
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1121—1129
An extension of an analytic formula of the deterministic epidemics model problem through Lie group of operators
Hemant Kumar and Shilesh Kumari
MSC numbers : 22E40, 33C05, 33C80, 33C90, 33C99
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1131—1138
Self-normalized weak limit theorems for a $\phi$-mixing sequence
Yong-Kab Choi and Hee-Jin Moon
MSC numbers : Primary 60F15, 60F17
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1139—1153
Exponents of Cartesian products of two digraphs of special orders
Byeong Moon Kim and Yoomi Rho
MSC numbers : 05C20, 05C38, 05C50, 15A48
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1155—1162
Finite type curve in 3-dimensional Sasakian manifold
Cetin Camci and H. Hilmi Hacisalihoglu
MSC numbers : Primary 53C15; Secondary 53C25
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1163—1170
Some new characterizations of weighted Bergman spaces
Songxiao Li
MSC numbers : Primary 32A36; Secondary 30D55
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1171—1180
The $q$-analogue of twisted Lerch type Euler zeta functions
Leechae Jang
MSC numbers : 11B68, 11S80
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1181—1188
On the zeros of self-reciprocal polynomials satisfying certain coefficient conditions
Seon-Hong Kim and Jung Hee Lee
MSC numbers : Primary 30C15; Secondary 26C10
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1189—1194
Conjugacy separability of generalized free products of finitely generated nilpotent groups
Wei Zhou, Goansu Kim, Wujie Shi, and C. Y. Tang
MSC numbers : Primary 20E26, 20E06, 20F10
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1195—1204
Triviality of a trace on the space of commuting trace-class self-adjoint operators
Sung Myung
MSC numbers : 47B25, 81Q10, 19D45
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1205—1211
On filling discs in the strong Borel direction of algebroid function with finite order
Yingying Huo and Yinying Kong
MSC numbers : 30D30, 30D35
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1213—1224
Numerical solutions for space fractional dispersion equations with nonlinear source terms
Hong Won Choi, Sang Kwon Chung, and Yoon Ju Lee
MSC numbers : 65N06, 65N12, 65N15, 65R20
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1225—1234
Three solutions to a class of Neumann doubly eigenvalue elliptic systems driven by a $(p_{1},\ldots,p_{n})$-Laplacian
Ghasem A. Afrouzi, Shapour Heidarkhani, and Donal O'Regan
MSC numbers : 35J65, 34A15
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1235—1250
Concavity of the conditional mean sojourn time in the processor-sharing queue with batch arrivals
Jeongsim Kim
MSC numbers : 60K25
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1251—1258
Strong convergence of an implicit iterative process for an infinite family of strict pseudocontractions
Yeol Je Cho, Shin Min Kang, and Xiaolong Qin
MSC numbers : 47H09, 47H10, 47J25
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1259—1268
A complex surface of general type with $p_g=0$, $K^2=3$ and $H_1=\mathbb{Z}/2\mathbb{Z}$
Heesang Park, Jongil Park, and Dongsoo Shin
MSC numbers : Primary 14J29; Secondary 14J10, 14J17, 53D05
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1269—1274
Wiener-Hopf $C^*$-algebras of strongly perforated semigroups
Sun Young Jang
MSC numbers : 46L05, 47C15
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1275—1283
Characterizations of some isometric immersions in terms of certain Frenet curves
Jin Ho Choi, Young Ho Kim, and Hiromasa Tanabe
MSC numbers : Primary 53B25; Secondary 53C40
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1285—1296
Twisted face-pairing 3-manifolds which are hyperbolic
Sungbok Hong and Kyunghwa Lee
MSC numbers : 57M99
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1297—1310
Gottlieb subsets with respect to a morphism in the category of pairs
Jiyean Kim and Kee Young Lee
MSC numbers : Primary 55Q05; Secondary 55P30
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1311—1327
Erratum to ``Multiplication modules whose endomorphism rings are integral domains, Bull. Korean Math. Soc. 47 (2010), NO. 5, 1053--1066"
Sang Cheol Lee
Bull. Korean Math. Soc. 2010 Vol. 47, No. 6, 1329—1329

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd